# SDR CA130402003

- Difficulty date: March 31, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Recirculation
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) CAPTAIN REPORTED ON T/O ROLL AND CLIMBOUT AFT F/A SMELLED A CHEMICAL ODOR IN THE CABIN, UP TO 12000 FT.  CAPTAIN REPORTED ALL THE CREW FELT DIZZY AND SICK EXCEPT HER. DURING DECENT BOTH F/A REPORTED GETTING DIZZY AGAIN BELOW 12,000 FT.  CAPTAIN  REPORTED FWD F/A BROKE STERILLE TO INFORM THE CAPT OF THE CABIN DISPOSITION.  DURING ALL PHASES OF FLIGHT THE CAPTIAN REPORTED NO EICAS MESSAGES DURING ANY PHASE OF FLIGHT NOR DID SHE FEEL ANY OF THE EFFECTS THE REST OF THE CREW FELT.  UP TO THIS POINT, OPERATOR HAS PERFORMED A TOGA POWER RUN WITH THE PACK SYS ON, INSPECTION BEHIND THE FAN BLADES FOR OIL RESIDUE, CHECKED OIL LEVELS FOR PROPER SERVICING AND NO LEAKS OR OVER SERVICE FOUND.  ALSO, THE ACFT WAS NOT DEICED AT ANY POINT OF THE DAY AND THE ONLY REPORT OF OIL SERVICE WAS 2 DAYS AGO TO THE APU BUT NO OIL WAS FOUND FROM A POSSIBLE OVER SERVICE.  PLANNING TO CHANGE THE RECIRCULATING FAN FILTERS AS A PRECAUTIONARY STEP.
